# SDR TRBA2011349004

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR72
- Aircraft serial: 550
- Aircraft time: 21,503 hours, 25,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LAST FLOOR EMERGENCY LIGHT IN GALLEY AREA IS OUT.  ACFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF EMERGENCY LIGHT AND FOUND ALL TO BE IN WORKING CONDITION,  NO DEFECTS NOTED IAW JIC 33-50-00.  NO PARTS REMOVED OR REPLACED.  ACFT RETURNED TO SERVICE.
